# SDR MWEA99618

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Part number: 59101307
- Condition: Hole
- Location: Aft Press Bulkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE WORN THROUGH AFT PRESSURE BULKHEAD BELOW LEFT THRUST REVERSER CONTROL SECTOR.  MTC FABRICATED AND INSTALLED DOUBLER.
